MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CU-22122-F
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on: "(b)(6) 2025, the swg was found unraveled during use on the patient.Another swg was used successfully.There was no harm or consequence for the patient.".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the swg was found unraveled during use on the patient.Another swg was used successfully.There was no harm or consequence for the patient.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23932494
Report Number3006425876-2025-01216
Device Sequence Number9627307
Product Code MPB
UDI-Device Identifier00801902100252
UDI-Public(01)00801902100252(11)250414(17)270212(10)71F25D0516(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCU-22122-F
Device Lot Number71F25D0516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown